Prime polynomial sequences

s. D. Cohen, P. Erdős, M. B. Nathanson

Research output: Contribution to journalArticle

1 Citation (Scopus)


Let F(x) be a polynomial with integral coefficients of degree d ≥2 such that F(n) ≥ 1 for all n ≥1. Let [formatted text]. Then F(n) is called prime in F. It is proved that if F(x) is not of the form a(bx+c)d, then almost all terms of θFare prime in θF.

Original languageEnglish
Pages (from-to)559-562
Number of pages4
JournalJournal of the London Mathematical Society
Issue number3
Publication statusPublished - 1976


ASJC Scopus subject areas

  • Mathematics(all)

Cite this